# SDR AALA20040744

- Difficulty date: July 14, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

TUL - INFLIGHT T1215/14 COULD NOT RETRACT MAIN LANDING GEARS AFTER TAKEOFF.  AIRCRAFT RETURNED TO TUL GATE.  FOUND BROKEN ANTI RETRACTION CABLE SEGMENT 118A.  INSTALLED AND ADJUSTED A SERVICEABLE CABLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
